Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking 200 mg at night of Seroquel for one year. Slowly I have put on 13 pounds. I cannot get it off no matter what I try. I am very active person who works out with my trained 5 days a week. Weight train and treadmill. I am so strong but very over weight for me.

I know one of the side effects can be weight gain. I thought this would go away, it has only gotten worse.

I was given this medication for when I stopped drinking wine every night. I know this drug is nonaddictive and would like to stop now. Will I feel different. I am not a depressed person.

What are your thoughts on this?

Loading...

You were given it as a substitute for drinking wine? Surely I have missunderstood you.

Seroquel (Quetiapine) is indicated for the treatment of schizophrenia as well as for the treatment of acute manic episodes associated with bipolar I disorder, as either monotherapy or adjunct therapy to lithium or divalproex.

It is a very strong drug. If you do not need it then stop taking it, after, of course, talking to your doctor.
Reply

Loading...